# SDR SWAA2014022525530

- Difficulty date: February 10, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 54,790 hours, 32,398 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 162A11203
- Part serial: 022ETM
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LT AXLE FLANGE CORRODED.  REPAIRED FLANGE IAW EA.
